# SDR ERKR200100055

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 592032339
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDRESSES REPAIR OF EXISTING GOUGE IN THE WATER SERVICE DOOR CUTOUT LOCATED BETWEEN STATION 446-465, LONGERON 21-22, RIGHT HAND SIDE. PER ECRA 933-53-107-2 REV. A
